Am i having withdrawal symptoms from Clonazepam (Klonipin)?!
Question: Am i having withdrawal symptoms from Clonazepam (Klonipin)?
Well, i started becoming really irritated after the decrease in the clonazepam, and started becoming more violent and having violent thoughts. Just yesterday, they completely stopped my clonazepam, so i don't take it at all anymore. Also, i have had an upset stomach everyday since i got out of the hospital, usually after me eating, within 20 mins. i am in the bathroom with loose bowels. I also noticed my hands have become really jittery, I have a chest tightness feeling, my heart beats faster and my face twitches when i take my zoloft in the morning (still on it), and i just feel to act impulsively. I also enjoy coffee, and think that could be a factor in how i have been acting. Are these withdrawal symptoms? What should i do?
Maybe but you weren;t on it very long so the withdrawals should go away in a couple of days.